# SDR SWAA2015082443168

- Difficulty date: August 19, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 35,259 hours, 20,569 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 657378212
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER 3RD VERTICAL STIFFENER, CRACKED AT STATION 92.70.  REPAIRED STIFFENER IAW SRM.
